Riesz transforms on compact Lie groups, spheres and Gauss space

Nicola Arcozzi Dipartimento di Matematica, Universit√° di Bologna

TBD mathscidoc:1701.332893

Arkiv for Matematik, 36, (2), 201-231, 1997.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{nicola1997riesz,
  title={Riesz transforms on compact Lie groups, spheres and Gauss space},
  author={Nicola Arcozzi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553261629702},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={2},
  pages={201-231},
  year={1997},
}
Nicola Arcozzi. Riesz transforms on compact Lie groups, spheres and Gauss space. 1997. Vol. 36. In Arkiv for Matematik. pp.201-231. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553261629702.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved